| Model Number |
M00509000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during a percutaneous endoscopic gastrostomy (peg) tube placement procedure performed on (b)(6) 2024.During the procedure, the physician was pulling the peg tube through the patient's abdomen and the pull wire broke.The procedure was able to be completed successfully with the original device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.